# SDR PCS2002F00005

- Difficulty date: December 29, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Engine: Pwa JT8D9
- System (JASC): 2612 · Fire Detection
- Part: Insulation
- Part number: 354501
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED LOWER AFT BODY OVERHEAT LIGHT CAME ON AFTER DEPARTURE.  AIRCRAFT RETURNED AND PERFORMED AN OVERWEIGHT LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET INSULATOR AT FIRE LOOP.  OPS CHECK NORMAL IAW.
